I am one of those people who suffer from ‘white coat phobia’ My normal BP is 120/82 pulse 80. When I go through the door of my doctors it goes to 160/110 pulse125. It’s been like this for years.
A few years ago, I went for a check up and saw a new GP. She took my BP and without knowing my history, went into panic mode. She prescribed amlodipine 10 mg, atenolol 25mg, doxasosin 2mg,ramipril10mg plus simvastatin 40mg. All to be taken daily.
After a few months after taking them, I stared to get twitching in my leg muscles and severe night cramps in my calf muscles. I went back to my GP and she said carry on with the drugs, and prescribed quinine sulphate 300mg to help with the cramps. Over the past two years I have felt ill. Apart from the cramps and twitching, I have had aching knees, hips and shoulders. Getting out of bed and walking became a real problem. I have not felt like doing anything. I put this down to the onset of old age, I’m 60. Since January my condition was getting worse, so much so that I feared sleeping as I could get a dreadful leg cramp. I have been back to my GP and have had blood tests etc, but nothing out of the ordinary was found. I then started read sites such as this and wondered if my condition could be drug related. I went back to a different GP and he agreed it was possible. Under his supervision I have slowly stopped taking the drugs over a period of weeks. At first there was little change until I got to the last one doxasosin. A week after I stopped that one I started to feel better. Now after two weeks, I feel 10 years younger. I get up refreshed, I can walk miles, there are no aches and I’m doing physical DIY jobs which a few months ago were impossible. I don’t know which drug caused all this, maybe it was the doxasosin, or a combination of all of them. I don’t know. What I do know is I’m well shot of them. Please feel free to pass this on to whoever, in the hope that I may help anyone else with this condition.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?